my husband has developed a itch and when he starts itching it becomes a rash mostly on his torso upper legs and arms started about 2 months ago. now its happening at night. he has cirrious of liver and hepc. can this be related to the liver not working ? he is being seen every 6 months for mri of the liver and spleen. spleen is now 22cm enlarged. he is getting worse everyday. not sleeping and even takes ambien cr. mood swings etc.. is there anything he can take for the itch he is taking advair so he cant take benadryl. hope you have a suggestion. we go back to philly for a checkup in about 3 months. thank you debby401
I believe they call it Riba rash. It is one of my worst sides. Red small dots that when itched become an open area that lasts a long time. I believe people heal slower when on this TX. They never seem to go away completely. I have seen a Dermatologist and my Docs just give me ointments that help with the itching. One side effect of the meds is sun sensitivity. The sun irritates my skin even through the car window. A lot of people on this site recommend Gold Bond in the green bottle with the red cap. It helps with the itching and dry skin. The best thing for the dry skin is to drink an insane amount of water.
I wish you and your husband well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.